On some Banach and Hilbert spaces introduced for solving the solvability problem of initial boundary value problems of the MargueriteVlasov model

Authors

  • E. V. Kolpakova Novorossiisk Branch of Belgorod V G Shukhov State Technology University

Keywords:

Banach space, Hilbert space, scalar product

Abstract

A review of classical and specially introduced Banach and Hilbert spaces is proposed, which are used to prove the existence and uniqueness of generalized solutions to the initial boundary value problem of the Marguerite-Vlasov model of vibrations of shallow shells with low inertia of longitudinal displacements of the median surface with hinged fastening of the shell edge. The newly introduced spaces may possibly have further development and application in the interaction of problems of mechanics of a rigid deformable body and functional analysis

References

Колпакова Е. В. О начально-краевой задаче модели Маргерра–Власова колебания пологой оболочки и существовании обобщенных решений//Вестник НФ БГТУ: мехмат. 2021. Том 01. No 01 (01).

Ворович И. И. О некоторых прямых методах в нелинейной теории колебаний пологих оболочек // Известия АН СССР. Сер. мат. – 1957. – Т. 21, № 6. – С. 747-484.

Колпакова Е. В., Седенко В. И. Существование обобщенных решений начально-краевых задач моделей Маргерра-Власова колебаний пологих оболочек с шарнирным закреплением края // Математические методы в современных и классических моделях экономики и естествознания: материалы региональной научно-практической конференции профессорско-преподавательского состава (Ростов на-Дону, 30 октября 2007 г.) / Ростовский государственный университет «РИНХ». – Ростов-на-Дону, 2008. – С. 13-17.

Колпакова Е. В. О единственности в моделях Маргерра – Власова для оболочек с внутренним трением // Лазерно-информационные технологии в медицине, биологии и геоэкологии – 2009: труды XVII Международной конференции. – Новороссийск, 2009. – С. 102-104.

Седенко В. И., Батыгова С. А., Сердюкова Е. В. Теоремы существования и единственности обобщенных решений моделей Маргерра – Власова колебаний пологих оболочек с малой инерцией продольных перемещений с шарнирным закреплением края. 1. Теорема существования // Известия высших учебных заведений. Северо-Кавказский регион. Естественные науки. – 2005. –Т. 1. – С. 28-32. – ISSN 0321-3005.

Published

2022-08-28

How to Cite

Колпакова, Е. В. (2022). On some Banach and Hilbert spaces introduced for solving the solvability problem of initial boundary value problems of the MargueriteVlasov model. Вестник Новороссийского филиала Белгородского государственного технологического университета им. В. Г. Шухова. Серия: механика и математика, 2(2), 004-008. Retrieved from https://vestnik-nbbstu-mechmath.ru/ojs/index.php/vnfbstumm/article/view/29

Issue

Section

Математика

Most read articles by the same author(s)